# SDR SWIA201023452

- Difficulty date: January 4, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 38,501 hours, 31,742 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 280 BEAM CRACKED.  REPAIRED PER REO.
